# SDR MWEA070280

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 64,788 hours, 22,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK LEFT SIDE, TRACK NR 2 FROM STATION 1271 TO END OF TRACK HAS SURFACE CORROSION.  REMOVED CORROSION, INSTALLED NEW SEAT TRACK.
